gynecologist-icon
Bleeding problems
Since 25th july i have light bleeding, on Dr advice took Trapic for 3 days but still not stopping.. I dont want bc pills or hormones.. my scan is normal, no cyst in ovaries, endometrial Thickness is 3.8mm .. Dr recommend ovacet.. will it help
46 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Get TSH test done. It can cause this pattern of bleeding. Ovacet won't help you in reducing bleeding.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello there , I would advise to take oral contraceptive pills for control of the bleeding atleast for this cycle. Oc pills are not harmful, even you can take for long term . Regarding, ovacet will help for conception , acts as a prenatal supplements , specially for pcos patients, if you are planning for pregnancy. It is seen that myoinositols might help with ovulation in pcos . Ovacet contains myoinositols , vit d, calcuim and folic acid . But ovacet will not help control bleeding.
Next Steps
You should start oral contraceptive pills as you have bleeding for long time with usg suggestive of no any endometrial hyperplasia or cysts .
Health Tips
Long bleeding might lead to low haemoglobin problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.